Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
154 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can having buscopan cause blood in urine?

Hey I have blood in my urine I had buscopan a couple of weeks ago,n shortly after that the problem started.however,it is today that I have realized how serious this could get... Could u plx tell me the causes n wether buscopan may have caused it Thanks
Sat, 8 Feb 2014
Report Abuse
Question is related to
Drug/Medication
Urologist 's  Response
Hello
Thanks for your query.
The blood in urine can be due to
1) UTI.
2) Stones in urinary symptoms
3) Any mass lesion (Tumour ) in urinary system .

It needs thorough evaluation to find out the cause of bleeding by getting following investigations done under guidance of qualified Urologist.
1) Routine urine test and urine culture.
2) Ultrasound scanning of abdomen
3) C.T scan of the Kideny ureter and bladder.(If required)
4) Endoscopic examination of bladder (Cystoscopy).

Please go ahead and get these tests done to confirm the diagnosis.
Dr.Patil.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello, I had suffered from stomach pain recently and consulted a doctor. I had lot of gas formation in the stomach.The doctor diagonised it as a...

Recent questions on  Anticholinergic

doctor1 MD

I have acute diarrohoae and im getting ready for a night out, i need to know what s the best dose for spasmo-proxyvon, and is thre any interaction...

doctor1 MD

I have been suffering with violent stomach cramps and dihorrea for the last 3 days, due to starting a new job Monday I have carried on by taking...

doctor1 MD

since having a colomoscpy a month back .the bowl spasms are so painfull .im kno on buscopan .this is the second tablet they are trying nothing...

doctor1 MD

Hi, I am a 41 year old female. On Friday last week I had stomach cramps, nausea and a temperature of 30 degrees Celsius. I also had a migraine for...

doctor1 MD

Hey doctor, I am a 20 year old male and for the last year now I have been having stomach pains and digestion problems. The main symptoms I have...

doctor1 MD

I have asked similar questions before, but my anxiety is increasing. I have been diagnosed with IBS for quite some time; however, my symptoms seem...

doctor1 MD

Iget occasional bouts of diarrhea shortly after I eat a meal. This has happened for years. I had a colonoscopy 10 years ago and one small benign...